# SDR DL76G090323

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 36,580 hours, 12,439 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,849 hours, 10,905 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 154EW2
- Part serial: 704739
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM JFK PASSING 8000 FT RT ENG STARTED SURGING.  STATUS MSG R ENG CONTROL.  DECLARED EMERGENCY AND RETURNED TO JFK.  ENG WAS NOT S/D.  OVERWEIGHT LANDING.  R PIMU FAULTS T2.5 SNSR.  (CIT) REPLACED SAME.  REMOVED AND REPLACED N1 PROBE.  BOROSCOPE HPC NTF, ENG R/U OK.
